# SDR CALA2013123094050

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 93,378 hours, 14,739 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SUSPECT HYD LEAK AFT TAIL CONE AREA.  FOUND SEVERAL B NUTS LEAKING AT THE ELEVATOR AP ACTUATORS.  TIGHTENED, NO LEAKS NOTED.
